Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An invitation to 2D TQFT and quantization of Hitchin spectral curves

Tom 114 / 2018

Olivia Dumitrescu, Motohico Mulase Banach Center Publications 114 (2018), 85-144 MSC: Primary: 14H15, 14N35, 81T45; Secondary: 14F10, 14J26, 33C05, 33C10, 33C15, 34M60, 53D37. DOI: 10.4064/bc114-3

Streszczenie

This article consists of two parts. In Part 1, we present a formulation of two-dimensional topological quantum field theories in terms of a functor from a category of ribbon graphs to the endofunctor category of a monoidal category. The key point is that the category of ribbon graphs produces all Frobenius objects. Necessary backgrounds from Frobenius algebras, topological quantum field theories, and cohomological field theories are reviewed. A result on Frobenius algebra twisted topological recursion is included at the end of Part 1.

In Part 2, we explain a geometric theory of quantum curves. The focus is placed on the process of quantization as a passage from families of Hitchin spectral curves to families of opers. To make the presentation simpler, we unfold the story using $SL_2(\mathbb C)$-opers and rank $2$ Higgs bundles defined on a compact Riemann surface $C$ of genus greater than $1$. In this case, quantum curves, opers, and projective structures in $C$ all become the same notion. Background materials on projective coordinate systems, Higgs bundles, opers, and non-Abelian Hodge correspondence are explained.

Autorzy

  • Olivia DumitrescuDepartment of Mathematics
    Central Michigan University
    Mount Pleasant, MI 48859, U.S.A.
    and
    Simion Stoilow Institute of Mathematics
    Romanian Academy
    21 Calea Grivitei Street
    010702 Bucharest, Romania
    e-mail
  • Motohico MulaseDepartment of Mathematics
    University of California
    Davis, CA 95616–8633, U.S.A.
    and
    Kavli Institute for Physics and Mathematics of the Universe
    The University of Tokyo
    Kashiwa, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek